Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a theorem of Kokoris


Author: T. S. Ravisankar
Journal: Proc. Amer. Math. Soc. 21 (1969), 355-356
MSC: Primary 17.10
MathSciNet review: 0238911
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard D. Schafer, An introduction to nonassociative algebras, Pure and Applied Mathematics, Vol. 22, Academic Press, New York-London, 1966. MR 0210757

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238911-5
Article copyright: © Copyright 1969 American Mathematical Society